Le goulot d'étranglement
Mathématiques et Sciences Humaines (1963)
- Volume: 2, page 51-52
- ISSN: 0987-6936
Access Full Article
topHow to cite
top"Le goulot d'étranglement." Mathématiques et Sciences Humaines 2 (1963): 51-52. <http://eudml.org/doc/93932>.
@article{Unknown1963,
journal = {Mathématiques et Sciences Humaines},
language = {fre},
pages = {51-52},
publisher = {Ecole Pratique des hautes études, Centre de mathématique sociale et de statistique},
title = {Le goulot d'étranglement},
url = {http://eudml.org/doc/93932},
volume = {2},
year = {1963},
}
TY - JOUR
TI - Le goulot d'étranglement
JO - Mathématiques et Sciences Humaines
PY - 1963
PB - Ecole Pratique des hautes études, Centre de mathématique sociale et de statistique
VL - 2
SP - 51
EP - 52
LA - fre
UR - http://eudml.org/doc/93932
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.